# SDR F3LA2014120301092

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 43,698 hours, 21,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 038343
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL AFT LT FAILED CAPACITY TEST.  R & R EPSU BATTERY 13WL IAW AMM 33-51-38 PB401.  OPERATIONS CHECKED GOOD.
